# SDR DL757030463

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 58,426 hours, 31,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND WITH CORROSION DAMAGE COMMON TO THE VHF ANTENNA CUTOUT AND THE REINFORCING DOUBLERS AT FS 1470 AND BL 0.  THE EXISTING DOUBLERS WERE REMOVED    AND THE ANTENNA CUTOUT ENLARGED TO REMOVE THE CORROSION.    TWO LARGER ALUMINUM EXTERNAL DOUBLERS WERE INSTALLED TO     REPAIR THE AREA PER ER/A 384844-14, REV A.
